RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1999, Volume 5, Issue 4, Pages 993–1002 (Mi fpm444)  

Involutive bases of free algebras

E. A. Vassilieva

M. V. Lomonosov Moscow State University

Abstract: We obtain a criterion for a subset of an ideal of the free associative algebra to be an involutive basis of this ideal.

Full text: PDF file (429 kB)

Bibliographic databases:
UDC: 512.552.12+512.552.13
Received: 01.02.1999

Citation: E. A. Vassilieva, “Involutive bases of free algebras”, Fundam. Prikl. Mat., 5:4 (1999), 993–1002

Citation in format AMSBIB
\Bibitem{Vas99}
\by E.~A.~Vassilieva
\paper Involutive bases of free algebras
\jour Fundam. Prikl. Mat.
\yr 1999
\vol 5
\issue 4
\pages 993--1002
\mathnet{http://mi.mathnet.ru/fpm444}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1782950}
\zmath{https://zbmath.org/?q=an:0976.16021}


Linking options:
  • http://mi.mathnet.ru/eng/fpm444
  • http://mi.mathnet.ru/eng/fpm/v5/i4/p993

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:126
    Full text:60
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020